Chessboard squares.

Chetwynd, Amanda G. and Rhodes, S. J. (1995) Chessboard squares. Discrete Mathematics, 141 (1-3). pp. 47-59. ISSN 0012-365X

Full text not available from this repository.

Abstract

In this paper we consider the problem posed by Häggkvist on finding n × n arrays which are avoidable. An array is said to be avoidable if an n × n latin square on the same symbols can be found which differs from the given array in every cell. We describe a family of arrays, known as chessboard arrays, and classify these arrays as avoidable or non-avoidable.

Item Type:
Journal Article
Journal or Publication Title:
Discrete Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
20950
Deposited By:
Deposited On:
05 Dec 2008 08:59
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 06:19